# SDR SWAA2022111462880

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER LEADING EDGE RIB 3 CRACKED.   REMOVED RIB # 3 IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED THE NEW RIB 3 IAW SRM 51-40-05-0G-0.   INSTALLED THE NEW NR 3 RIB IAW SRM 51-40-02-0G-0.
